MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UA2; URIC ACID TEST SYSTEM

ROCHE DIAGNOSTICS UA2; URIC ACID TEST SYSTEM
Model Number UA G2
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for nine patient samples tested with ua2 uric acid ver.2 on cobas pro c 503 analytical unit serial number (b)(4).The initial values were reported outside of the laboratory to the doctor.The first sample initially resulted in a uric acid value of 0.5 mg/dl and it repeated as 3.12 mg/dl.The second sample initially resulted in a uric acid value of 0.7 mg/dl and it repeated as 5.89 mg/dl.The third sample initially resulted in a uric acid value of 1.6 mg/dl and it repeated as 5.06 mg/dl.The fourth sample initially resulted in a uric acid value of 0.4 mg/dl and it repeated as 4.13 mg/dl.The fifth sample initially resulted in a uric acid value of 0.4 mg/dl and it repeated as 3.63 mg/dl.The sixth sample initially resulted in a uric acid value of 0.7 mg/dl and it repeated as 4.81 mg/dl.The seventh sample initially resulted in a uric acid value of 1.1 mg/dl and it repeated as 5.48 mg/dl.The eighth sample initially resulted in a uric acid value of 2.4 mg/dl and it repeated as 4.2 mg/dl.The ninth sample initially resulted in a uric acid value of 0.8 mg/dl and it repeated as 4.2 mg/dl.
 
Additional Manufacturer Narrative
Calibration and controls recovered within specifications.A general product issue can be excluded.Upon review of the alarm trace, abnormal aspiration alarms took place on (b)(6)2023 and (b)(6)2023.A hardware check was performed and was within specifications.The investigation did not identify a product issue.The issue is consistent with incorrect pre-analytic sample handling.
 
Additional Manufacturer Narrative
The customer provided additional information in relation to the 9 complained patient samples.Refer to the attachment for the patient data, including relevant test data for some of the samples.

Brand Name
UA2
Common Device Name
URIC ACID TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16708534
Report Number1823260-2023-01180
Device Sequence Number5821450
Product Code KNK
UDI-Device Identifier07613336121580
UDI-Public07613336121580
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K873363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberUA G2
Device Catalogue Number08058750190
Device Lot Number66468501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2023
Supplement Date Received by Manufacturer05/07/2023
08/04/2023
Initial Report FDA Received Date04/10/2023
Supplement Report FDA Received Date05/18/2023
08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown